MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC 133 T1 PPS SO 11X142MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC 133 T1 PPS SO 11X142MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Product is in process of being returned to zimmer biomet for the investigation and a follow-up mdr will be submitted upon completion.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 -2021-00208.
 
Event or Problem Description
It was reported that during incoming inspection, debris was found in the sterile packaging.There was no patient involvement.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Complaint sample was returned and evaluated against the reported event.Visual evaluation of the returned products identified that there is debris inside the sterile package.The sterility has been compromised.Dhr was reviewed and no discrepancies were found.The likely condition of the products when they left zimmer biomet is non-conforming.The root cause can be attributed to the operator not following instructions during manufacturing.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TPRLC 133 T1 PPS SO 11X142MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11236114
Report Number0001825034-2021-00209
Device Sequence Number14419359
Product Code KWA
UDI-Device Identifier00880304489745
UDI-Public(01)00880304489745
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number51-103110
Device Lot Number6829642
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/04/2021
Supplement Date Received by Manufacturer05/10/2021
Initial Report FDA Received Date01/27/2021
Supplement Report FDA Received Date05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1